Convergence of two-stage iterative methods for singular symmetric positive semidefinite systems

Cao, Z.H. and Evans, D.J., 2001. Convergence of two-stage iterative methods for singular symmetric positive semidefinite systems. International Journal of Computer Mathematics, 76 (3), pp. 363-374. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Cao, Z.H. and Evans, D.J.
Publisher: Gordon Breach Sci. Publ. Ltd.
Place of Publication: Reading, Berks.
Date: 2001
Volume: 76
Number: 3
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:01
Last Modified: 09 Oct 2015 11:01
URI: http://irep.ntu.ac.uk/id/eprint/21514

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year